# SDR AALA202105279009

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,574 hours, 9,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PLEASE CLEAN AND CONFIRM GIRT VIEWING LENS AT L4 DOOR. CLEANED L4 DOOR YELLOW FLAP VIEW PORTS AS PER AFMM 20-12-11. CONFIMRED OPERATION PER AMM 52-11-00-72.
